Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Hormonal imbalance, heavy hair fall when scalp is itchy. Taking dyne 35 over a long period of time, no improvement. Remedy?

i am taking tablet dyne 35 as my DHEAS is high because of hormonal imbalance and and lots of hair fall. (It especially falls a lot when my scalp is itchy). I have been taking dyne 35 for abt 3 months now but i dont see and any difference in the amount of hair fall. What should I do? Also my scalp is very itchy, how long will it take for it to start showing its effect
Asked On : Thu, 17 May 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You may be having dandruff or ringworm infection of scalp.You should avoid application of any oily preparation on scalp/hairs.Instead you should apply/massage some anti fungal cream on hairs just like any hair cream.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor